# SDR DALA2021091505520

- Difficulty date: September 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 79,120 hours, 24,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: L2 Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 L-2 DOOR EXTERIOR HANDLE RED RELEASE BUTTON SPRING BROKEN. CORRECTIVE ACTION: REPLACED SPRING PER B757 AMM 52-11 ALL CKS GOOD. (8100404)
